# SDR CHQA200800051

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 8,776 hours, 7,101 cycles
- Engine: Allsn AE3007A
- Engine time: 19,627 hours, 14,928 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00597
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 8,785 hours, 7,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSN TO CVG - WHILE CLIMBING THROUGH 13,000 FT, THE CREW RECEIVED A CABIN ALTITUDE RED MESSAGE CABIN ALTITUDE 10,000 ALONG WITH A WARNING MESSAGE.  THE CREW LEVELED OFF AT 15,000 FT THEN STARTED TO DESCEND.  WHILE DESCENDING THE CABIN PRESSURE BECAME AMBER THEN GREEN AGAIN.  THE AIRCRAFT LANDED BACK AT MSN UNEVENTFULLY.  MAINTENANCE DEFERRED BOTH OUTFLOW VALVES AND THE AIRCRAFT WAS FERRIED UNPRESSURIZED TO CVG.  ONCE IN CVG MAINTENANCE TROUBLESHOT THE FAULT DOWN TO THE PRESSURE CONTROLLER, AND AFTER REPLACING IT, THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
